RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kolchin, Valentin Fedorovich
(1934–2016)

Total publications: 60 (46)
in MathSciNet: 52 (42)
in zbMATH: 37 (34)
in Web of Science: 5 (3)
in Scopus: 14 (12)
Cited articles: 35
Citations in Math-Net.Ru: 67
Citations in MathSciNet: 331
Citations in Web of Science: 13
Citations in Scopus: 73

Number of views:
This page:4699
Abstract pages:13020
Full texts:4679
References:154
Professor
Doctor of physico-mathematical sciences
Birth date: 20.02.1934

http://www.mathnet.ru/eng/person27739
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:kolchin.valentin-f
https://mathscinet.ams.org/mathscinet/MRAuthorID/232210
https://elibrary.ru/author_items.asp?authorid=5321

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |



   2010
1. V. F. Kolchin, Random graphs, 2nd ed., Cambridge Univ. Press, Cambridge, 2010

   2007
2. A. V. Kolchin, V. F. Kolchin, “On the transition of distributions of sums of random variables related to the generalised allocation scheme from one lattice to another”, Discrete Math. Appl., 17:5 (2007), 455–461  mathnet  crossref  crossref  mathscinet  zmath  elib  scopus (cited: 4)

   2006
3. A. V. Kolchin, V. F. Kolchin, “On transition of distributions of sums of independent identically distributed random variables from one lattice to another in the generalised allocation scheme”, Discrete Math. Appl., 16:6 (2006), 527–540  mathnet  crossref  crossref  mathscinet  zmath  elib  scopus (cited: 13)

   2002
4. V. F. Kolchin, “A structure of solutions and a reconstruction of the true solution for system of equations with corrupted right hand sides”, Tr. Diskr. Mat., 5, Fizmatlit, Moscow, 2002, 93–102  mathnet

   2001
5. V. F. Kolchin, “A problem of classification by means of pair comparisons”, Tr. Diskr. Mat., 4, Fizmatlit, Moscow, 2001, 83–90  mathnet

   2000
6. V. F. Kolchin, Sluchainye grafy, Teoriya veroyatnostei i matematicheskaya statistika, Fizmatlit, M., 2000 , 256 pp.  mathscinet  zmath
7. V. F. Kolchin, “Satisfiability probability for systems of random equations”, Tr. Diskr. Mat., 3, Fizmatlit, Moscow, 2000, 139–146  mathnet

   1999
8. V. F. Kolchin, “Threshold property for systems of equations in finite fields”, Discrete Math. Appl., 9:4 (1999), 355–364  mathnet  crossref  mathscinet  zmath  scopus (cited: 1)
9. V. F. Kolchin, “Branching processes and random hypertrees”, Discrete Math. Appl., 9:1 (1999), 7–23  mathnet  crossref  mathscinet  zmath  scopus (cited: 1)
10. V. F. Kolchin, Random graphs, Encyclopedia of Mathematics and its Applications, 53, Cambridge University Press, Cambridge, 1999 , xii+252 pp.  mathscinet  zmath

   1998
11. V. F. Kolchin, “On the threshold effect for systems of random equations”, Tr. Diskr. Mat., 2, TVP, Moscow, 1998, 183–190  mathnet  mathscinet  zmath

   1997
12. V. F. Kolchin, “Systems of random linear equations with small number of non-zero coefficients in finite fields”, Probabilistic methods in discrete mathematics (Petrozavodsk, 1996), VSP, Utrecht, 1997, 295–304  mathscinet  zmath

   1995
13. V. F. Kolchin, “On classification in presence of measurement errors”, Proceedings of the Sixth International Seminar on Random Graphs and Probabilistic Methods in Combinatorics and Computer Science, “Random Graphs '93” (Poznań, 1993), Random Structures Algorithms, 6, no. 2-3, 1995, 147–159  crossref  mathscinet  zmath  isi  scopus
14. V. F. Kolchin, V. I. Khokhlov, “The threshold effect for systems of random equations of a special type”, Discrete Math. Appl., 5:5 (1995), 425–436  mathnet  mathscinet  zmath  scopus (cited: 6)

   1994
15. V. F. Kolchin, “Random graphs and systems of linear equations in finite fields”, Proceedings of the Fifth International Seminar on Random Graphs and Probabilistic Methods in Combinatorics and Computer Science (Poznań, 1991), Random Structures Algorithms, 5, no. 1, 1994, 135–146  crossref  mathscinet  zmath  isi (cited: 7)  scopus (cited: 11)
16. V. F. Kolchin, “A classification problem with errors in the measurements”, Discrete Math. Appl., 4:1 (1994), 19–30  mathnet  mathscinet  zmath  scopus

   1992
17. V. F. Kolchin, “The number of permutations with cycle lengths from a fixed set”, Random graphs (Poznań, 1989), Vol. 2, Wiley-Intersci. Publ., Wiley, New York, 1992, 139–149  mathscinet  zmath

   1993
18. V. F. Kolchin, “On the compatibility of a system of random comparisons”, Discrete Math. Appl., 3:1 (1993), 103–113  mathnet  mathscinet  zmath

   1991
19. V. I. Khokhlov, V. F. Kolchin, “On the structure of a random graph with nonuniform distribution”, New trends in probability and statistics (Bakuriani, 1990), Vol. 1, VSP, Utrecht, 1991, 445–456  mathscinet

   1992
20. G. V. Balakin, V. F. Kolchin, V. I. Khokhlov, “Hypercycles in a random hypergraph”, Discrete Math. Appl., 2:5 (1992), 563–570  mathnet  mathscinet  zmath

   1990
21. V. F. Kolchin, “On the number of cycles in a random graph”, Probabilistic problems in discrete mathematics, Moskov. Inst. Èlektron. Mashinostroeniya, Moscow, 1990, 3–8  mathscinet

   1992
22. V. F. Kolchin, V. I. Khokhlov, “On the number of cycles in a random nonequiprobable graph”, Discrete Math. Appl., 2:1 (1992), 109–128  mathnet  mathscinet  zmath

   1991
23. V. F. Kolchin, “The number of permutations with restrictions on the lengths of cycles”, Discrete Math. Appl., 1:2 (1991), 179–193  mathnet  mathscinet  zmath

   1988
24. V. F. Kolchin, “Branching processes and random mapping”, Fifth International Summer School on Probability Theory and Mathematical Statistics (Varna, 1985), Publ. House Bulgar. Acad. Sci., Sofia, 1988, 128–155  mathscinet  zmath

   1987
25. V. F. Kolchin, “Random mappings and branching processes”, Proceedings of the 1st World Congress of the Bernoulli Society (Tashkent, 1986), Vol. 1, VNU Sci. Press, Utrecht, 1987, 211–218  mathscinet
26. V. F. Kolchin, V. I. Khokhlov, “A problem on the distribution of particles in cells, and moments of the binomial distribution”, Probabilistic problems in discrete mathematics, Moskov. Inst. Èlektron. Mashinostroeniya, Moscow, 1987, 80–84  mathscinet

   1986
27. V. F. Kolchin, Random mappings, Translation Series in Mathematics and Engineering, Optimization Software Inc. Publications Division, New York, 1986 , xiv+207 pp.  mathscinet  zmath

   1987
28. V. F. Kolčin, “On the behaviour of a random graph near a critical point”, Theory Probab. Appl., 31:3 (1987), 439–451  mathnet  crossref  mathscinet  zmath  isi (cited: 6)

   1984
29. V. F. Kolchin, Sluchainye otobrazheniya, Teoriya veroyatnostei i matematicheskaya statistika, Nauka, M., 1984 , 207 pp.  mathscinet

   1978
30. V. F. Kolchin, B. A. Sevast'yanov, V. P. Chistyakov, Random allocations, Scripta Series in Mathematics, V. H. Winston & Sons, Washington, DC, 1978 , xi+262 pp.  mathscinet  zmath
31. V. F. Kolchin, “Moment of degeneration of a branching process and height of a random tree”, Math. Notes, 24:6 (1978), 954–961  mathnet  crossref  mathscinet  zmath  scopus (cited: 18)

   1977
32. V. F. Kolčin, “A new proof of the asymptotic normality of logarithmic order of a random permutation”, Combinatorial and asymptotic analysis, No. 2, Krasnojarsk. Gos. Univ., Krasnoyarsk, 1977, 82–93  mathscinet
33. V. F. Kolchin, “Branching processes, random trees, and a generalized scheme of arrangements of particles”, Math. Notes, 21:5 (1977), 386–394  mathnet  crossref  mathscinet  zmath  elib (cited: 1)  scopus (cited: 13)

   1976
34. V. F. Kolchin, B. A. Sevastyanov, V. P. Chistyakov, Sluchainye razmescheniya, Teoriya veroyatnostei i matematicheskaya statistika, Nauka, M., 1976 , 223 pp.  mathscinet
35. V. F. Kolčin, “On disposal of particles in cells and random mappings of a finite set”, Theory Probab. Appl., 21:1 (1976), 48–63  mathnet  crossref  mathscinet  zmath

   1975
36. V. F. Kolchin, V. P. Chistyakov, “The cyclic structure of random permutations”, Math. Notes, 18:6 (1975), 1139–1144  mathnet  crossref  mathscinet  zmath  scopus (cited: 1)
37. V. F. Kolchin, V. P. Chistyakov, “Limit distributions of the number of not appeared $s$-tuples in a multinomial scheme”, Theory Probab. Appl., 19:4 (1975), 822–830  mathnet  crossref  mathscinet  zmath
38. V. F. Kolchin, V. P. Chistyakov, “On limit distributions of a statistic”, Theory Probab. Appl., 19:2 (1975), 359–365  mathnet  crossref  mathscinet  zmath
39. V. F. Kolchin, V. P. Chistyakov, “Combinatorial problems of probability theory”, J. Soviet Math., 4:3 (1975), 217–243  mathnet  crossref  mathscinet  zmath  scopus (cited: 5)

   1974
40. V. F. Kolchin, V. P. Chistyakov, “On a combinatorial limit theorem”, Theory Probab. Appl., 18:4 (1974), 728–739  mathnet  crossref  mathscinet  zmath

   1971
41. V. F. Kolčin, “A problem in a scheme of disposal of particles in cells, and cycles of random permutation”, Theory Probab. Appl., 16:1 (1971), 74–90  mathnet  crossref  mathscinet  zmath

   1969
42. V. F. Kolchin, “On the limiting behaviour of extreme order statistics in polynomial scheme”, Theory Probab. Appl., 14:3 (1969), 458–469  mathnet  crossref  mathscinet  zmath

   1968
43. V. F. Kolčin, “A certain class of limit theorems for conditional distributions”, Litovsk. Mat. Sb., 8 (1968), 53–63  mathscinet  zmath

   1967
44. V. F. Kolchin, “A Case of Uniform Local Limit Theorems with Changing Lattice in a Classical Problem with Balls”, Theory Probab. Appl., 12:1 (1967), 57–67  mathnet  crossref  mathscinet  zmath

   1966
45. V. F. Kolchin, “The speed of convergence to limiting distributions in a classical problem with balls”, Theory Probab. Appl., 11:1 (1966), 128–140  mathnet  crossref  mathscinet  zmath

   1962
46. V. F. Kolčin, “Some questions of the theory of dynamic games”, Proc. Sixth All-Union Conf. Theory Prob. and Math. Statist. (Vilnius, 1960), Gosudarstv. Izdat. Političesk. i Naučn. Lit. Litovsk. SSR, Vilnius, 1962, 359–361  mathscinet

Books in Math-Net.Ru
  1. Probabilistic problems of discrete mathematics, Collection of papers, Trudy Mat. Inst. Steklov., 177, ed. V. F. Kolchin, S. M. Nikol'skii, 1986, 209 .
    http://mi.mathnet.ru/book1160

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021